GO TO THE ER IMMEDIATELY. they have to see him and at least stabilize him. while there i would tell them about the subs. they need ALL information in order to help him. they will see him even without insurance and my guess is he will be admitted, but at the very least they will refer him some place that can help. these symptoms alarm me and i would not waste another minute.
Well he jus said he hasn't had anymore bleeding since yesterday. His dr did tell him as long as it is bright red and not frequent and not alot of blood he is ok. She said it is due most likely to a blood vessel popping because of the constant diarrhea. I'm sure the acidity of the stool is wearind down his instetinal lining. But told him to tell me if it starts happening again. Do not want any secondary bacterial infections due to a compromised intestinal lining that would then be absorbed directly into his blood stream if he does have any ruptured vessels. Still upsets me but we are going to monitor it for sure.
i am praying for him. with the weight loss, bruising, etc it could be something else
It sounds like hemeroids, or broken blood vessels around his anis. I detoxed once and had rectal bleeding, but it was not in my stool. The doc should be checking for internal bleeding. If it's anal, then zinc cream is the standard, I like aloe gel. I had to bathe after I dedicated to make sure I was clean, I washed myself every time I went, paper hurt and aggravated it.
How much sub was he on and what was his last dose? That would give us a better idea of where he is at. 6 weeks is not long enough to be over sub healing to rule it out as still causing problems. He really needs to tell the doc, or stop going. They are just guessing without all the info. Though few doctors are real educated on buprenorphine anyway. I hope he heals soon, knock him up side the head with a brick if it's that hard, this is his life we are talking about. Saving his pride will mean nothing 6 ft under. Prekindergarten him of that. Keep us posted.
Hi there, Weaver is right, please force your partner to seek med/tment. A big congratulations to him on 6 weeks off Subs, its not easy, so he should be very proud of himself. Let us know how he is doing. Full credit to you for being there for him and doing such a great job : )
I'm not sure if this could be related to the sub or not. I am experiencing rectal bleeding, weight loss, and bruising right now as well. But I also have Crohn's disease and severe endometriosis and am pretty sure it's linked to that- but not certain. The liver enzymes are worrisome. Does he drink alcohol as well or take acetominophen? I don't know much about subs but the above posters do and I would follow their advice. He really does need to see a doc, be completely honest about the drugs and all symptoms, and also get a full blood panel done including white blood cell counts and RA factor.
It could just be his immune system is in rough shape after the stress of detox and a really good vitamin and nutritional plan needs to be implemented to get him feeling better.
But yes, medical help is vital to rule out any underlying medical conditions.
Wishing you both well...
I will tell him to try aloe or zinc thats for that advice. He did taper off the meds and definitely did not go cold turkey. I do not know the dose of the sub lil sheet he had but he always took the smallest peices anyway to make them last longer. The last few times he did go off subs it was bad. This time he took morphine to help him with the first two weeks and maybe third. There was no way he would have made it this far with out doing that. He does drink beer and I am sure he takes tylenol every once in a while. BC powder is his fave to git rid of the headaches that are brought on by his ruptured disc in his neck. He enjoys going to the restaurant around the corner and watching our college baseball team play. Its the only normalcy he gets sometimes getting out of the house. But He is seeking medical attention for his irregular blood work and he is going to tell her that he has been bleeding from his rectum again. So we do have that going for him at least. I will tell him to tell his doc to help him with a vitamin regamin. I have already stuck him 5 times with injectable vitamin b-complex. I use it because my job is physcially demanding and it helps so much with my engery and focus. I can say one thing about him that before this he never paid much attention to his health but he has really started to do his research and listen to my advice aswell so who says you cant change or help a man! I have also got him the book the secret and he tries everyday to stay positive even tho he is always in a bad mood and battles with depression and axiety anyway. He is so strong I couldn't go through this. Being by his side is torture enough. It is just hard to see the light at the end of the tunnel. I just hope it is there. He goes this week to follow up on his blood work they are going to pull it and run a full panel again. Praying that maybe its just back to normal. He also has to go to the doc for his broken and severly separted collar bone that he broke a year ago. It has been everything all at once. Even with insurance all money is going to medical treatments and doctors appts.
Can he maybe talk to his doctor about benefiting from an antidepressant.
Does he have hepatitis C?
Also, there is a very small chance that Subs can affect the liver, causing liver failure, its rare but it can happen.
But i would also be worried because LuLu is going through a similar thing and she is extremely sick, god bless her.
Hopefully his blood work will reveal the problem and it can get treated asap.
Preying for you both your partner gets this problem rectified xx
Men are notorious for avoiding dealing with health issues until they become out of control. The office assistant at my doc's office says that if a man comes in without an appointment, they get him in immediately because it's usually a sign something is REALLY wrong.
They are stubborn so sometimes we have to GENTLY FORCE them to go (:
Anyways, maybe get him to come on here and talk about his experiences. It will be extremely helpful for him and he really does need to engage in some form of aftercare in order to be successful in his recovery.
For you my dear, there is a forum on this site called Living With An Addict. You may find some help and support there for you as well. It isn't easy being in your shoes and you've stuck by him. You deserve support and care as well, okay?
Let us know how things turn out, or better yet- get him on here and talking. It will do a world of good. You cannot be his only support. It's not fair to you, and ultimately he needs to talk with other addicts in order to engage in proper recovery.
Wishing you well...
Yeah, with this one.....I would absolutely go to the ER. This is not a symptom that I had detoxing from the subs. However, is it rectal bleeding like a lot, or could it be hemroid blood. I ask this b/c one of my symptoms while detoxing was MASSIVE #I2....like constantly until my rear was RAW! Is it possible he's aggravated a hemeroid and that's the blood your seeing? Is it red blood or brown blood (like old or new blood?)